# SDR CHQA20140222065

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 32,049 hours, 27,137 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,886 hours, 25,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 4 WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LIGHT STRIP & ALL OPERATIONAL CHECKS WERE GOOD.
